# SDR DALA1207179020

- Difficulty date: January 15, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE SEAT TRACK AT STA 148 TO 200 LBL 7 HAS CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SEAT TRACK AT STA 148-200 LBL 7 IAW DC9/MD80 SRM 51-30-1 DURING HMV.
